# SDR USAA030089

- Difficulty date: May 22, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 50,022 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED APPROX 6 INCHES BY 1 INCH, FLOORBEAM BETWEEN STATION 344 AND 360 10 INCHES LBBL.  MANUFACTURED AND INSTALLED T-CAP PER EA 76223 SRM CHAPTER 51.  (M)
